| Model Number |
MMT-523RNAL |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Battery Problem (2885); Loss of Data (2903); Power Problem (3010)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
06/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced hypoglycemia with blood glucose value 45 mg/dl.The customer blood glucose values ranging low 45mg/dl to high 381 mg/dl.Customer also stated insulin pump received multiple pump error alarms.Customer stated they did receive a low battery alert prior to the off no power alert.Customer states it was less than 24 hours from the low battery alert to the off no power alert.Customer stated the battery cap was not loose, cracked or damaged.The insulin pump will not returned for analysis.